# SDR 95FDEA01371

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE AFT CARGO BAG, CORROSION ON O/B FLANGE OF STR 29R KEEL BEAM AT BS 950F TO 970 BS 976, 982, 989 AND 990 TO 1000.  REMOVED AND REPLACED KEEL BEAM PER FEDEX EA 7-5310-25768 AND EWO 95-3091.
